# SDR F3LA200800068

- Difficulty date: February 2, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 15,440 hours, 7,415 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Part number: D5755100601602
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3/S1 C CHECK, INSPECTION REPORTED THE LEFT WING, NUMBER 2 FLAP DRIVE LEVER EXTENSION ARM (STRUT) FITTING, ON THE FLAP, IS CHAFING INTO THE FITTING AT THE ATTACH POINT (BOTTOM AND TOP) ON THE FLAP.  MAINTENANCE BLENDED AND CHAMFERED THE EDGE OF THE FITTING, TREATED, PRIMED AND PAINTED THE FITTING IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-57R-30041.  UPON COMPLETION OF THE REPAIR, THE FITTING WAS INSPECTED AND FOUND ACCEPTABLE.
